# SDR 20010124SG001

- Difficulty date: October 2, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE COULDN''T BE PUT IN THE UP POSITION UNTIL THE OVERRIDE SWICH WAS USED.  THE GEAR HANDLE COULD THEN BE SELECTED TO THE UP POSITION, BUT THE GEAR DIDN''T RETRACT.  THE GEAR WARNING HORN CAME ON DURING APPROACH AT 500 FEET AGL.  THERE WERE STILL THREE GREEN LIGHTS, BUT SEVERAL FLYBYS WERE DONE TO VERIFY GEAR WAS DOWN.  THE CREW LANDED THE AIRCRAFT WITH NO FURTHER INCIDENT.  INITIALLY, PROBLEM POINTED TO BAD CIRCUIT BREAKER.  THE LANDING GEAR SOLENOID WAS FOUND TO BE SHORTED OUT INTERNALLY CAUSING THE CB TO OPEN.  REPLACED LANDING GEAR CONTROL VALVE DUE TO GEAR DOWN SOLENOID FAILURE.  (M)
